Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Acne on face, used mandiac acid peels, taking melalite forte cause redness. Treatment?

I have acne marks on my face , i tried a few mandiac acid peels aswell .. But they dont seem to make much of a difference. Im currently using melalite forte, its causing a lot of redness. Please suggest a good cream to remove these marks on my face. Ive spent a lot of money on peels. Its depressing for me to not notice much results.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

i can understand your concern.

i would recommend that you stop the melalite cream..

first of all, the most important thing to prevent darkening of skin is to prevent constant sun exposure by using a sunscreen of SPF more than 50 if possible. this has to be applied on all exposed parts half an hour before going out to sun and reapplied every 4 hours.

a daily regimen of cleansing your face thrice a day, moisturizing and using sun screen is very effective.

also application of glycolic acid 6 % cream will help in resolving the marks. it has to be applied at night daily.

Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor